MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML
Model Number 40083
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Easy Bruising (4558)
Date of Event 04/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On april 30, 2024, a patient received 1.2 cc of revanesse versa+ injected into their lips.Compounded 23% lidocaine with 7% tetracine was applied to the lips prior to injection.The patient was also on usinopril ace inhibitor for the treatment of hypertension.There were no concerns or adverse events documented at the time of injection.Photos provided showed bruising in both lips however there was more bruising in the upper lip.Five (5) hours later the patient had moderate swelling in their upper lip.There was no pain, no nodules or other clinical concerns.The patient was given zyrtec and one dose of methylprednisolone and the symptoms completely resolved.The ha product was not dissolved.My clinical opinion is that this represents angioedema of the upper lip triggered by the combination of lip trauma (bruising) and ace inhibitor, which is well documented.Tetracaine is also the most allergenic topical anesthetic and could be a contributing factor.The lower lip did not swell ( ha was injected in both lips) and the reaction subsided despite the filler not being dissolved.In my opinion this excludes ha from being the cause of the "allergic reaction".Internal report number: (b)(4).

Brand Name
REVANESSE VERSA+ 1.2 ML
Common Device Name
REVANESSE VERSA+
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key19552797
Report Number3004423487-2024-00010
Device Sequence Number20515725
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)Y
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2025
Device Model Number40083
Device Lot Number23B063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Initial Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale
Patient RaceWhite